On Epstein's Zeta-function

Selberg, A. ; Chowla, S. (1967) On Epstein's Zeta-function Journal fur die reine und angewandte Mathematik, 1967 (227). pp. 86-110. ISSN 0075-4102

Full text not available from this repository.

Official URL: http://www.reference-global.com/doi/abs/10.1515/cr...

Related URL: http://dx.doi.org/10.1515/crll.1967.227.86


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:8592
Deposited On:28 Oct 2010 11:21
Last Modified:05 Dec 2011 03:53

Repository Staff Only: item control page